MathSciNet Relay Station
MathSciNet bibliographic data
MR2561762 20J06 (20E06 20E18)
Lorensen, Karl Groups with the same cohomology as their pro-$p$ completions. J. Pure Appl. Algebra 214 (2010), no. 1, 6–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement